Quoc Hung Phan
Quoc Hung Phan
Unknown affiliation
Verified email at duytan.edu.vn
Title
Cited by
Cited by
Year
Liouville-type theorems and bounds of solutions of Hardy–Hénon equations
QH Phan, P Souplet
Journal of Differential Equations 252 (3), 2544-2562, 2012
942012
Liouville-type theorems and bounds of solutions for Hardy-Hénon elliptic systems
QH Phan
Advances in Differential Equations 17 (7/8), 605-634, 2012
392012
Global existence of solutions for a chemotaxis-type system arising in crime modelling
R Manasevich, QH Phan, P Souplet
European Journal of Applied Mathematics 24 (2), 273-296, 2013
292013
Global existence and long-time behavior of solutions to a class of degenerate parabolic equations
PQ Hung
Annales Polonici Mathematici 93 (3), 217-230, 2008
222008
Global attractor for a semilinear parabolic equation involving Grushin operator.
PQ Hung, TD Ke, TT Phong
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
202008
Liouville type theorem for nonlinear elliptic system involving Grushin operator
AT Duong, QH Phan
Journal of Mathematical Analysis and Applications 454 (2), 785-801, 2017
132017
Singularity and blow-up estimates via Liouville-type theorems for Hardy–Hénon parabolic equations
QH Phan
Journal of Evolution Equations 13 (2), 411-442, 2013
132013
Optimal Liouville-type theorems for a parabolic system
QH Phan
Discrete & Continuous Dynamical Systems-A 35 (1), 399, 2015
82015
Liouville-type theorems for polyharmonic H\'enon-Lane-Emden system
QH Phan
Advanced Nonlinear Studies 15 (2), 415-432, 2014
82014
A Liouville-type theorem for the 3-dimensional parabolic Gross–Pitaevskii and related systems
QH Phan, P Souplet
Mathematische Annalen 366 (3), 1561-1585, 2016
62016
A Liouville-type theorem for cooperative parabolic systems
AT Duong, QH Phan
Discrete & Continuous Dynamical Systems-A 38 (2), 823, 2018
42018
Optimal Liouville-type theorems for a system of parabolic inequalities
AT Duong, QH Phan
Communications in Contemporary Mathematics 22 (06), 1950043, 2020
22020
Higher order Sobolev trace inequalities on balls revisited
QA Ngô, QH Phan
Journal of Functional Analysis 278 (7), 108414, 2020
22020
Blow-up rate estimates and Liouville type theorems for a semilinear heat equation with weighted source
QH Phan
Journal of Dynamics and Differential Equations 29 (3), 1131-1144, 2017
22017
Liouville-type theorems for a quasilinear elliptic equation of the Hénon-type
QH Phan, AT Duong
Nonlinear Differential Equations and Applications NoDEA 22 (6), 1817-1829, 2015
22015
Exhaustive existence and non-existence results for some prototype polyharmonic equations in the whole space
QA Ngô, QH Phan, D Ye
Journal of Differential Equations 269 (12), 11621-11645, 2020
12020
Nonexistence results for a semilinear heat equation with bounded potentials
QH Phan
Nonlinear Analysis 192, 111667, 2020
12020
A pointwise inequality for a biharmonic equation with negative exponent and related problems
QA Ngô, QH Phan
Nonlinearity 31 (12), 5484, 2018
2018
Correction to: Singularity and blow-up estimates via Liouville-type theorems for Hardy–Hénon parabolic equations
QH Phan
Journal of Evolution Equations 18 (2), 1049-1050, 2018
2018
A complete description of the asymptotic behavior at infinity of positive radial solutions to in
QA Ngô, VH Nguyen, QH Phan
arXiv preprint arXiv:1803.11520, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20